# SDR AALA202411117930

- Difficulty date: November 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,919 hours, 34,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5347108820200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERNAL STRUCTURE SECTION CONNECTION LOCATED AT FR 66 AT LEVEL S23L. REPLACED SECTION CONNECTION PER SRM 51-42-11-801.
